See Alike in...

Alike App

Browser

Cleggie

749d

Is it normal to feel nauseous on my ADHD medication in the morning? (I’m not pregnant btw 💀)

Top reply
    • Pinkyisevil

      746d

      💕omg are you okay???

    • Pinkyisevil

      746d

      💕omg are you okay???

    • Cleggie

      749d

      Oh wait, that’s a side effect of stomach surgery 😭🤚 I forgot sorry

    • Rowboat

      749d

      Is the nausea due to anything such a dizziness?

    • Cleggie

      749d

      Eating before and after still makes me feel nauseous :-(

    • Rowboat

      749d

      Are you eating food with it?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion